MathSciNet Relay Station
MathSciNet bibliographic data
MR266977 (42 #1879) 18.20
Singer, William M. Extension theory for connected Hopf algebras. Bull. Amer. Math. Soc. 76 1970 1095–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement